# SDR MWEA96392

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Req'D Repair
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, TEMPORARY REPAIR NEEDED TO BE REPLACED ON FLAP AT STA XFLS 288.0.  INSTALLED REPLACEMENT RIB IAW SRM 57-02, PAGE 1.
